MathSciNet Relay Station
MathSciNet bibliographic data
MR1145423 58F23 (30C10 30D05 54F15 54H20)
Mayer, John C.; Rogers, James T., Jr. Indecomposable continua and the Julia sets of polynomials. Proc. Amer. Math. Soc. 117 (1993), no. 3, 795–802.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement